MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; REVERSE HUMERAL BODY FOR ELECTIVE SURGERY

LIMACORPORATE S.P.A SMR SHOULDER; REVERSE HUMERAL BODY FOR ELECTIVE SURGERY
Model Number 1352.15.010
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing records did not identified any pre-existing anomaly or non conformity possibly contributing to reported issue.Complaint database review did not highlight further similar cases on the involved batches, thus excluding a systematic quality issue.The pre-operative x rays from current revision surgery has been shared with external medical expert to be evaluated.According to his opinion, the radiographs show some specific problems: there is inferior glenoid notching with formation of a spur indicative for a mechanical problem; the humeral metaphysis shows a double contour at the tuberosity massive, that could be healed fracture or partially displaced greater tuberosity indicative for a surgical problem.Nevertheless, no sign for implant related failure was identified.Patient is more than 80 years old, bone strain can cause problems and therefore the surgeon chose a smaller glenosphere to reduce them, according to medical expert.From follow up communication complaint source confirmed that the components were in good condition when explanted, and patient anatomy, size, and activity likely led to instability of the construct.Therefore, taking into account that: review of dhr did not highlight any pre-existing anomaly.No further events have been reported from the market on the involved lots.Explanted components were in good condition and x-ray did not reveal an implant related failure.Both complaint source and medical experts confirmed a quite complicated patient clinical picture.It is reasonable to assume that the event is most likely related to patient condition with possible contribution of sub-optimal initial choices of construct, rather than an actual product problem.Based on the available pms data, the revision rate of smr reverse humeral body, belonging to the family product codes 1352.15/20.Xxx due to instability is around (b)(4).According to the investigation carried out, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to shoulder instability.Patient underwent primary surgery for reverse total shoulder arthroplasty on (b)(6) 2023 with the following assembly: finned stem short dia 19mm (pn 1304.15.019, lot 2302711, sterilization 2300070).Reverse humeral body (pn 1352.15.010, lot 2305346, sterilization 2300099).Reverse liner std dia40 (pn 1365.50.810, lot 22at2gy, sterilization 2300054) glenoid peg tt small-r #medium (pn 1375.14.652, lot 2300712, sterilization 2300050).Tt augmented baseplate 7° s-r dia27mm (pn 1375.15.507, lot 2303113, sterilization 2300060).Connector small-r (pn 1374.15.305, lot 2308047, sterilization 2300105).Glenosphere dia40 (pn 1374.09.121, lot 2305626, sterilization 2300088).After around one year the construct became unstable and the surgeon revised the patient (mfr 3008021110-2026-00261) removing the above mentioned connector, glenosphere and liner to implant a more lateralized assembly consisting of: lateralized connector +2mm small-r (pn 1374.15.312, lot 2011107, sterilization 2000241).Glenosphere dia36mm (pn 1374.09.111, lot 2407091, sterilization 2400065).Reverse liner dia36 +3mm (pn 1360.50.815, lot 23at253, sterilization 2400027).Further instability was reported again after another year, therefore the patient underwent second revision surgery (hereby reported) on (b)(6) 2026 when the surgeon decided to remove all pre-existing humeral components and implant a stryker reunion stem with 135° neck angle: humeral lateralization allowed the surgeon to achieve a stable construct.Glenosphere and connector were therefore removed to implant a non lateralized glenoid reverse construct (connector pn 1374.15.305 and glenosphere dia36 pn 1374.09.111).Surgery was completed as intended.Patient is male, date of birth (b)(6) 1951.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE HUMERAL BODY FOR ELECTIVE SURGERY
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25519180
Report Number3008021110-2026-00245
Device Sequence Number10553683
Product Code PHX
UDI-Device Identifier08033390002073
UDI-Public8033390002073
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1352.15.010
Device Lot Number2305346
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale